RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 27, Number 8  


Ordinary Differential Equations
Classification of limit cycles
V. V. Amel'kin
1291
On the Aǐzerman problem for a second-order system
A. N. Belyaeva, I. G. Egorov
1297
On solutions of the fourth Painlevé equation and its applications
V. I. Gromak, V. V. Tsegel'nik
1303
On the method of Lyapunov functionals for systems with aftereffect
Yu. F. Dolgii, A. V. Kim
1313
On the weak observability property for the one-dimensional wave equation with a point nonstationary observation operator
E. K. Kostousova
1318
On the stability in the large of a second-order autonomous system
G. S. Krechetov
1325
Stability of $\Pi$-systems
A. A. Levakov
1334
A sufficient condition for optimality for convex differential inclusions with distributed parameters, and duality
E. N. Makhmudov
1344
On the structure of the bifurcation set of bifurcating separatrices
V. S. Medvedev, E. L. Fedorov
1357
Derivatives of multivalued mappings and the maximum principle for differential inclusions
L. I. Minchenko
1363
On the theory of the optimal control and filtering of linear stochastic systems of functional-differential equations
S. A. Minyuk
1370

Partial Differential Equations
Application of the contour integral method to the solution of a problem on transverse vibrations of a viscoelastic membrane caused by an impact
S. I. Gaiduk
1377
Fundamental solutions of $B$-hypo-elliptic equations
I. A. Kipriyanov, A. A. Kulikov
1387
On the well-posedness of a one-dimensional single-phase hyperbolic Stefan problem
M. I. Letavin
1395
The Huygens principle for a class of hyperbolic equations with variable coefficients
A. O. Oganesyan
1402
Solution of a problem on heating a two-layer plate by a local heat source
D. B. Potyagailo, Ya. P. Romanchuk
1409
Solution of the first boundary value spectral problem for a system of the static theory of elasticity with a complex parameter
T. M. Rasulov
1417
Integral equations with a positive-definite bounded selfadjoint operator for boundary value problems in plane elasticity
V. I. Tarakanov
1427
Eigenfunctions of a quasilinear elliptic operator in $\mathbf R^n$
E. A. Sheina
1436

Short Communications
Nonlinear periodic systems with a linear Poincaré mapping
T. I. Ananich
1443
Construction of Riemann–Hadamard functions for a degenerate equation
V. F. Volkodavov, O. K. Bystrova
1444
The unconditional basis property for systems of root functions of the one-dimensional singular Schrödinger operator
L. V. Kritskov
1446
The Cauchy problem for third-order hyperbolic operator-differential equations
V. I. Korzyuk, N. J. Yurchuk
1448
Asymptotic behavior of the solution of differential equations with integer powers of the small parameter multiplying the derivatives
R. P. Kuzmina
1451
Moving singular points of systems of differential equations that describe genetic models
G. E. Pushkevich, A. I. Yablonskii
1453

Chronicle
О семинаре по качественной теории дифференциальных уравнений в Московском университете
1457
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020